# SDR SWAA2024031561942

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 33,586 hours, 16,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED AT SEAT 17; 21 FED; AND THE RH AFT OVERWING ESCAPE HATCH ARE INOP.<[01] REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK LOCATED AT RH BS 727D; OPS CHECK GOOD PER AMM 33-51-06.;[02] INSPECTION C/W FOR C/A #1. TROY ARNOLD (TECHNICIAN); 12-MAR-2024 06:41 UTC REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK LOCATED AT RH BS 727D; OPS CHECK GOOD PER AMM 33-51-06.
